Previous |  Up |  Next


Title: On algebra-lattices (English)
Title: O svazových algebrách (Czech)
Author: Rachůnek, Jiří
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 23
Issue: 1
Year: 1984
Pages: 5-10
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 06B23
MSC: 06B99
MSC: 06F25
MSC: 08A05
idZBL: Zbl 0579.08002
idMR: MR837024
Date available: 2009-01-29T15:26:44Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] O. Steinfeld: Über Gruppoid-Verbände I.Acta Sci. Math., 31 (1970), 203-218. Zbl 0212.36003, MR 0277455


Files Size Format View
ActaOlom_23-1984-1_1.pdf 541.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo